Mookie42

New Member
  • Content count

    0
  • Joined

  • Last visited


Community Reputation

0 Neutral

About Mookie42

New Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
Warning: Horrible Allergic Reaction
on 07/05/2014
Disclaimer: I am not stating that everyone will react in this way. I am simply warning future users of the possible side effects that they may experience with this antibiotic<br/>I am a 17 year old female who recently began Minocycline (about 3 or 4 weeks ago) to treat my somewhat severe acne. I am not allergic to anything, or at least that is what I thought. About 5 days ago (Friday, it is now Wednesday) I noticed large red bumps on my arms and hands. I discovered that they were hives. After making this discovery, I immediately stopped taking the pill. The next morning I woke up with mild chest pain, however the hives were gone. That same day, I experienced mild itching (legs, arms, and other areas). The next day, i woke up and the hives were gone, as was the itching. Monday, I realized the chest pain was beginning to worsen. On Tuesday I experienced EXTREME itching to the point of tears. I have never felt anything like it before. That afternoon I went to the doctor. She explained that the itching and hives were an allergic reaction to the Minocycline, and that the chest pain was due to one of the pills lodging in my esophagus, giving me esophagitis. Currently, I have hives popping up around my mouth that are extremely painful and itchy and there is nothing that I can do about it but take benedryl before I go to bed. It is now Wednesday and I am now on a strict medication plan with 3 pills and 1 liquid to clear everything up.<br/>From one pill I:<br/>have discovered that I am in fact allergic to something<br/>experienced the worst itching attack of my life thus far (you do not know itching until you have felt what i felt)<br/>now have to take numerous medications for the next 2 months in order to fully recover from this ordeal<br/>still have acne, it was not changed at all<br/>Please, before taking this medication or any medication for acne for that matter, consider the consequences, Do your research and ensure that it is the best thing for you.<br/>Good Luck